A 40-year-old female asked:
Im on my 3 antibiotic in a month due to ear infection. the 1 was penicillin which i had a reaction. clindamycin was 2 and 1 dose cause a lump feeling in throat. 3 is moxifloxacin and i have a lump feeling about 12 hours after 1 dose. why?
1 doctor answer • 1 doctor weighed in
Dr. Clarence Grimanswered
Endocrinology 59 years experience
You seem to be allergic to these antibiotics. Why? Genes, prior use, or we don’t know.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jul 18, 2021
Last updated Jul 21, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.